# SDR CALA9701553

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 720-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN INTERCOSTAL BEAM AT STA 720F AND 740 AREA, BL 0.  THE TOP CAP WAS REMOVED AND A REPLACEMENT WAS FABRICATED AND INSTALLED IAW SRM 53-10-8.
